Nonlinear potential estimates in parabolic problems

Tuomo Kuusi, Giuseppe Mingione

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)

Abstract

We report on some recent result allowing to get pointwise bounds for the spatial gradient of solutions to degenerate and singular parabolic equations via linear and nonlinear potentials of the data.

Original languageEnglish
Pages (from-to)161-174
Number of pages14
JournalRENDICONTI LINCEI: MATEMATICA E APPLICAZIONI
Volume22
Issue number2
DOIs
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

Keywords

  • Gradient estimates
  • Nonlinear potentials
  • p-Laplacean
  • Parabolic equations

Fingerprint Dive into the research topics of 'Nonlinear potential estimates in parabolic problems'. Together they form a unique fingerprint.

Cite this